Monochromatic cycle partitions of edge-colored graphs

Sárközy, Gábor (2011) Monochromatic cycle partitions of edge-colored graphs. JOURNAL OF GRAPH THEORY, 66 (1). pp. 57-64. ISSN 0364-9024

Full text not available from this repository.
Item Type: ISI Article
Uncontrolled Keywords: Graph theory, monochromators, Vertex set, Vertex disjoint, Partition problem, Independence number, Graph G, Edge colored graphs, Complete graphs, monochromatic cycle partitions, edge-colorings
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:40
Last Modified: 05 Feb 2014 15:47

Update Item Update Item